# SDR AUS20030624

- Difficulty date: June 13, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524*
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 6072101
- Part serial: 09891469APT
- Condition: Fod
- Location: Fuel Boost
- Part time: 57,573 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 AFT OVERRIDE JETTISON PUMP INGESTED PART OF THE INLET CHECK VALVE.
